# SDR AALA990580

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 560 BELLFRAME DENTED IN BETWEEN STRINGERS 24L AND 25L.  CUT OUT DAMAGE 1 INCH BY 1.25 INCH AND INSTALLED DOUBLER PER SRM 51-40-3 PAGE 1-5.  MATERIAL .063 INCH 7075T-6, 9 INCH LONG USING 27MS20470D, .1875 INCH RIVETS, 3 ROWS PAST DAMAGE, 1 ON TOP.  (M)
